advertisement
Question
Posted by: sonofthewolf | 2004/10/13

schitzophrenia

i have schitzophrenia and am currently taking solian a half a tablet in the morning and a whole one a night.

Will the disease get worse if i continue to take the medicine, and will my body develop a immunity against the medicine?

Please help me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Dear sonofthewolf,
Good to hear from you. Solian ( chemical name amisulpride ) is an effective treatment for Schizophrenia in many cases ( we vary as to which of the various available medicines suit us best, and at which dose ). Only your own doctor, having assessed you and your problems, is best placed to select the medicine and dose most likely to help. So I expect that your own doctor had good reasons for trying Solian, and at this dose. ( It comes in two diferent strengths of tablet, so I also can't be sure which you are taking )
The disease tends to get worse when one is NOT taking medicine, so, though some people don't respond fully to a medicine, and might not fully improve while on it, most people wil get worse if they stop their medicine.
And fortunately, one does NOT get immune to such medicines, so they gnerally remain useful over rather long periods, and if for any reason you stop responding as well as you'd like, to one medicine, you can try the benefits of quite a range of other, alternative, medicines, all of which have been found to be effective in most situations involving Schizophrenia.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sonofthewolf | 2004/10/21

thanx for that. i am taking the 50mg form of solian a hole one at night and a half a one atday break.

So my biggest fear is that this medicine will stop working as i had a very serious reaction to the first meds i tried, i cant recall its name all i rememebr it was a big red tablet. the medicine almost killed me. my mouth went lame my toungue expanded and my whole left side of my body even my heart muscles were contracted, why can one medicine react like this and yet solian does not??

Thanx cybershrink

Reply to sonofthewolf

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement